# SDR 2011F00063

- Difficulty date: March 3, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Aircraft: N100FC
- Make and model: Cessna 402A
- Aircraft serial: 063
- Aircraft time: 21,500 hours
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 600X6
- Condition: Flat
- Location: Nlg
- Part time: 21,500 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE FLAT TIRE DUE TO FOD.
